Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 247–247 | Cite as

Mycophenolate mofetil/prednisolone/tacrolimus

Cytomegalovirus gastroenteritis leading to transverse colon perforation: case report
Case report
  • 20 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 52-year-old woman developed cytomegalovirus (CMV) gastroenteritis leading to transverse colon perforation during immunosuppressive treatment with mycophenolate mofetil, prednisolone and tacrolimus [routes, dosages and duration of treatments to reaction onsets not stated].

The woman was diagnosed with liver dysfunction in her 20s and with autoimmune hepatitis at the age of 40 years. At the age of 46 years, she developed ascites, that improved on oral prednisolone. However, at the age of 51 years, she developed decompensated liver cirrhosis due to disease progression. She presented with a chief complaints of abdominal pain and fullness at the age of 52 years (current presentation). She had a history of CMV infection. She underwent a blood-type compatible living donor liver...

Reference

  1. Yokose T, et al. Colon perforation due to antigenemia-negative cytomegalovirus gastroenteritis after liver transplantation: A case report and review of literature. World Journal of Gastroenterology 25: 1899-1906, No. 15, 21 Apr 2019. Available from: URL: http://doi.org/10.3748/wjg.v25.i15.1899 - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations